Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I finished using Accutane before two months.I use Accutane 5mg/day every other day.But I can get easier scars, I stopped Accutane. I have some ugly scars that I didn't have before.

I read that Accutane cause acne scars.

How long does it take for my healing ability to return to normal?

Is it temporary or parmanently?

I can't believe this side effect because

I use Accutane only five times.

I live in Japan, I can't get fully information about Accutane.

Please help me.

Share this post


Link to post
Share on other sites

Hello! Are your scars indented, or are they just redmarks?

Accutane causes this side effect because it thins the skin a lot. This causes you to scar easier, or show scars that may have not been visible before to show through easier.

If you did have just redmarks that is not a scar, but I don't want to assume, so let me know.

For most people it is usually temporary. You haven't taken much... I imagine this side effect would not last forever.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×